Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF STATISTICAL SCIENCES   SPRING-SUMMER 2015 , Volume 9 , Number 1; Page(s) 61 To 76.
 
Paper: 

COMPARISON OF OPTIMAL REPLACEMENT TIMES IN REPAIRABLE SYSTEMS BASED ON FAILURE RATE FUNCTIONS AND PROBABILITY OF MINIMAL REPAIR TIMES

 
 
Author(s):  SAFAEI FATEMEH, AHMADI JAFAR
 
* 
 
Abstract: 

Consider a repairable system where two types of failures occur with different rate functions. The choice of minimal repair or replacement depends on the types of failures. The length of replacement cycle becomes optimal in terms of the cost function and the concept of discounted cost. In this paper, for two repairable systems the optimal replacement cycles are compared based on failure rate functions and probability of minimal repairs. Based on our results, one can make a decision for the period of replacement times. In order to illustrate the obtained results, numerical examples and simulation study are given.

 
Keyword(s): OPTIMAL REPLACEMENT, REPAIRABLE SYSTEMS, MINIMAL REPAIR, NON, HOMOGENEOUS POISSON PROCESS
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SAFAEI, F., & AHMADI, J. (2015). COMPARISON OF OPTIMAL REPLACEMENT TIMES IN REPAIRABLE SYSTEMS BASED ON FAILURE RATE FUNCTIONS AND PROBABILITY OF MINIMAL REPAIR TIMES. JOURNAL OF STATISTICAL SCIENCES, 9(1), 61-76. https://www.sid.ir/en/journal/ViewPaper.aspx?id=456679



Vancouver: Copy

SAFAEI FATEMEH, AHMADI JAFAR. COMPARISON OF OPTIMAL REPLACEMENT TIMES IN REPAIRABLE SYSTEMS BASED ON FAILURE RATE FUNCTIONS AND PROBABILITY OF MINIMAL REPAIR TIMES. JOURNAL OF STATISTICAL SCIENCES. 2015 [cited 2021October25];9(1):61-76. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=456679



IEEE: Copy

SAFAEI, F., AHMADI, J., 2015. COMPARISON OF OPTIMAL REPLACEMENT TIMES IN REPAIRABLE SYSTEMS BASED ON FAILURE RATE FUNCTIONS AND PROBABILITY OF MINIMAL REPAIR TIMES. JOURNAL OF STATISTICAL SCIENCES, [online] 9(1), pp.61-76. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=456679.



 
 
Persian Abstract Yearly Visit 62
 
 
Latest on Blog
Enter SID Blog